Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in testicle, tingling and numbness in leg. Taken antibiotic for epididymitis. Should I go to ER?

my doctor diagnosed me with epidiymitus and prescribed an antibiotic . It worked but now it has come back a few months later and my right testicle has pain and a new symptom, tingling and numbness only in the right leg. I have an appointment in a week. Should i go to the emergency room? Pins and needles feeling in right leg down to my toes.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  838
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Pins and needles sensation in the legs are not related to scrotal lesions.They are due to neurological causes.
Pain in the testicle can be due to infection,torsion etc.
The correct diagnosis is confirmed by colour doppler of scrotum.
No need to go to emergency room.
Please take antibiotic and anti inflammatory drug for scrotal pain.
Add Multivitamin with anti oxidants and minerals for tingling and numbness.You should consult a Neurologist for this
Wish you good health
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor